×

zbMATH — the first resource for mathematics

Le problème inverse du calcul des variations. (French) Zbl 0519.58027

MSC:
58E30 Variational principles in infinite-dimensional spaces
49Q99 Manifolds and measure-geometric topics
58A15 Exterior differential systems (Cartan theory)
58A20 Jets in global analysis
Citations:
Zbl 0368.49019
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Abraham et Marsden , Foundations of Mechanics , 2 nd edition ( Benjamin ). · Zbl 0393.70001
[2] Bauderon , Thèse de troisième cycle , Université de Paris VI , 1980 .
[3] Bourbaki , Variétés différentiables et analytiques. Fascicule de résultats , Hermann . Paris . Zbl 0217.20401 · Zbl 0217.20401
[4] Goldschmidt , Integrability criteria for partial differential equations , J. Diff. Geom. , t. I , 1967 , p. 269 - 307 . Zbl 0159.14101 · Zbl 0159.14101
[5] Goldschmidt et Sternberg , Hamiltonian formalism in the calculus of variations . Ann. Ins. Fourier , t. 23 , 1 , 1973 , p. 203 - 267 . Numdam | MR 341531 | Zbl 0243.49011 · Zbl 0243.49011
[6] Horndecki , Differential operators associated with the Euler-Lagrange operator . Tensor N. S. , t. 28 , 1974 . MR 356143 | Zbl 0289.49045 · Zbl 0289.49045
[7] Kuperschmidt , Geometry of jet bundles and the structure of lagrangian and hamiltonian formalism , Geometrical methods in Mathematical physics , Lect. Notes n^\circ 775 , Springer-Verlag , 1980 . MR 569303 | Zbl 0439.58016 · Zbl 0439.58016
[8] Olver , On the hamiltonian structure of evolution equations , Math. Proc. Camb. Phil. Soc. , t. 88 , 1980 , p. 71 - 88 . MR 569634 | Zbl 0445.58012 · Zbl 0445.58012
[9] Santilli , Foundations of theoretical mechanics I, Texts and monographs in physics , Springer-Verlag , 1978 . MR 514210 | Zbl 0401.70015 · Zbl 0401.70015
[10] Takens , Symmetries, conservations laws and variation al principle, Geometry and topology , Lect. Notes in Maths n^\circ 597 , Springer-Verlag . Zbl 0368.49019 · Zbl 0368.49019
[11] Takens , A global version of the inverse problem of the calculus of variations Preprint, Rijksuniversiteit Groningen , 1977 . · Zbl 0463.58015
[12] Tonti , Variational formulation of nonlinear differential equations (I) , Bull. Sci. Acad. Roy. Belg. , t. 55 , 1969 , p. 137 - 165 . MR 256235 | Zbl 0182.11402 · Zbl 0182.11402
[13] Tulczyjew , The Lagrange Complex . Bull. Soc. Math. , France , t. 105 , 1977 , p. 419 - 431 . Numdam | MR 494272 | Zbl 0408.58020 · Zbl 0408.58020
[14] Tulczyjew , The Euler-Lagrange resolution and TULCZYJEW et DEDECKER, Spectral sequences and the inverse problem of the calculus of variations , Differential Geometrical methods in Mathematical Physics , Lect. Notes in Maths n^\circ 836 , Springer-Verlag , 1980 . p. 22 - 48 and p. 498 - 503 . MR 607685 | Zbl 0456.58012 · Zbl 0456.58012
[15] Vinogradov , On the algebro-geometric foundations of Lagrangian field Theory , Soviet. Math. Dokl. , t. 18 , 1977 , p. 1200 - 1204 . Zbl 0403.58005 · Zbl 0403.58005
[16] Vinogradov , A spectral sequence associated with a nonlinear differential equation, and algebro-geometric foundations of Lagrangian field theory with constraints , Soviet Math. Dokl. , t. 19 , 1977 , p. 146 - 148 . Zbl 0406.58015 · Zbl 0406.58015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.